# SDR QXEA2016080300519

- Difficulty date: August 3, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 22,533 hours, 24,064 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 46455117
- Condition: Failed
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENROUTE EXPERIENCED A HYD FAILURE ON THE NR 2 ENGINE.  FOLLOWED THE GUIDANCE IN THE E & A CHECKLIST INCLUDING MANUAL GEAR EXTENSION.  DIVERTED AND LANDING UNEVENTFUL.  GEAR PINS INSTALLED UPON LANDING.  REF HYD PRESSURE BETWEEN 0-2000 PSI, QTY 0.  VERIFIED NR 2 RESERVOIR EMPTY INDICATOR CHECKED NR 2 EDP.  NO SIGN OF LEAKS AND TEMP, STRIP INDICATED ALL DARK.  FOUND EVIDENCE OF LEAK IN NR 1 WHEEL WELL, UPPER OTBD RETRACT ACTUATOR FLEX HOSE.  R & R DEFECTIVE FLEX HOSE IAW AMM 32-31-11-000-802, 400-802.  C/W AMM 05-54-00-280-801 FOR INSPECTION OF THE HYD NR 2 EDP AFTER OPERATION WITHOUT SUFFICIENT HYD FLUID.  R & R NR 2 EDP IAW AMM 29-11-01-000-801, 400-801.  C/W FLUSHING OF THE NR 2 HYD SYS IAW AMM 29-10-00-617-803, SUBTASK 29-10-00-170-136, SIMPLIFIED FLUSHING PROCEDURE.  ALL 4, NR 2 HYD SYSTEM FILTERS REPLACED, NO METALLIC PARTICLES FOUND. LEAK CHECK ENGINE RUNS C/W.  NO LEAKS NOTED ON ALL REPLACED PARTS.  TEMP STRIPS ON EDP AND CASE DRAIN LINE REPLACED.  GEAR PINS REMOVED AND STOWED.  RETURNED TO SERVICE.
